Schizophrenia.com

About seroquel.......?

my meds are: 38mg perphenazine, 315mg aripiprazole. recently my pdoc prescribed me 100mg seroquel a day but I have taken 300mg a day cause I thought its the proper dose for me and now I have a problem: my heart beats 100/min whether being calm or doing sports. whats wrong in your opinion? will I get used to seroquel to regain my normal heart rate or it’s a drug interaction?

Hi aliali - I am not a doctor but it sounds like it could be a drug interaction (ask your doctor to be sure)
3 antipsychotics in your system at once could be the culprit - but again I am no doctor

2 Likes

u should never up ur ap’s without ur doctor’s recommendation hunni. check with them that the 300mgs isn’t too much, immediately if possible. xxx

1 Like

stop taking 300, go back to 100 and call/see your doctor to find out what the problem is.

1 Like

I do not have that type of problems with seroquel, I take 600 mg a day. However I assume that seroquel contributed to my diabetes. I need to take Metforem for my diabetes

1 Like

I think you should call your pdoc. I have 300mg Seroquel. Sometimes my bloodpressure falls and I get dizzy. But I do not have a heartrate of 100bps.

1 Like

For me and a few others Seroquel is very sedating. It slows everything down. Being as hyperactive as I have been in life, it’s been amazing have life at normal speed. But when I was on higher doses of Seroquel, I was a zombie. I was so sedate I was almost comatose.

It sounds like this might be a drug interaction between three different meds. I hope you feel better soon.

1 Like

Without meds I can not sleep, it is good I got some new painkillers, which help me to sleep better.